Hello -- I recently had a bout with strep throat and was prescribed antibiotics which in turn led to my first ever yeast infection. My nurse practitioner said that my discharge contained a small amount of yeast and had caused a piece of my hymen, directly above the entrance to my vagina to become swollen and red. It looks like a red protrusion coming out of the "hole" but is not very sore to the touch. It is reddish in color with a small amount of white at the end. I was given a pill to take for the yeast infection which she said would also take care of the swollen piece of hymen. It has been two days, however, and there has been no change in the size or appearance of the swollen piece of tissue.
Could it be anything else? Is there anything else I should be doing?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.